UZH-Logo

Poisson convergence and random graph


Barbour, A D (1982). Poisson convergence and random graph. Mathematical Proceedings of the Cambridge Philosophical Society, 92(2):349-359.

Citations

36 citations in Web of Science®
2 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

58 downloads since deposited on 19 Oct 2009
15 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1982
Deposited On:19 Oct 2009 14:38
Last Modified:05 Apr 2016 13:29
Publisher:Cambridge University Press
ISSN:0305-0041
Additional Information:Copyright: Cambridge University Press
Publisher DOI:10.1017/S0305004100059995
Permanent URL: http://doi.org/10.5167/uzh-23098

Download

[img]
Preview
Filetype: PDF
Size: 1MB
View at publisher

Author Collaborations